# SDR SWAA2013041514844

- Difficulty date: March 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut Plate
- Part number: 65C27356
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NUT STRIP LOCATED UNDER ACCESS PANEL 58710R UPPER PYLON AREA ENGINE 2.  REMOVED AND REPLACED NUT STRIP IAW SRM AND DRAWING.
